# SDR SWAA2013041114718

- Difficulty date: April 4, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 32,614 hours, 21,440 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Condition: Faulty
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -  LEFT HYDRAULIC QNTY LOW ALERT.  REMOVED AND REPLACED MANIFOLD ISOLATION VALVE PER MM.
